# SDR 00FDEA00050

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- System (JASC): 2612 · Fire Detection
- Part: Fire Detect Sys
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

FIRE LIGHT ON THE NR 3 ENG WITH THE FIRE BELL.  RED TABS LED US TO DISCHARGE BOTH FIRE BOTTLES AND LIGHT REMAINED ON.  REMOVED AND REPLACED NR 3 ENG ELEMENT PER FEDEX 727-200 MM 26-11-012-4.  PRECAUTIONARY REMOVED AND REPLACED ENG FIRE PROTECT CTR & FIRE BOTTLES PER 26-11-002, 26-21-001-4.
